# SDR SWAA2014062629428

- Difficulty date: June 9, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,434 hours, 43,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD STIFFENER CRACKED AT STATION 1066, BETWEEN STRINGER 15R & 21R.  REPAIRED STIFFENER IAW EA.
